# SDR ASAA2022032137734

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 50,391 hours, 15,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Dim
- Location: Fwd Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RHS EMERGENCY EXIT LIGHT ILLUMINATION LIGHT IS DIM. GROUNDED - YES. RELAMPED ILLUMINATION LIGHT ON RHS FWD EXIT DOOR - OPS CHK GOOD.
